# SDR FOTR20006NR2021

- Difficulty date: February 8, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Fore Flap
- Component: Fore Flap
- Component part number: 6519246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FORE FLAP HAS SEVERAL GOUGES. REPAIRED ON FASI W/0 NR 20006, N/R 02021" INSTALLED REPAIR DOUBLER TO RT WING OTBD FORE FLAP AT WS 465 IAW SRM 57-50-2 FIG 4 AND 57-50-4 FIG 1, REV 102. MATERIAL USED; 2024-T3, DIM.; 3.5" X 3.75" X 0.063".
